# SDR FDEA201111305081

- Difficulty date: November 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 46,228 hours, 13,341 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 82010C051100
- Part serial: 1227
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT CABIN PRESS CLIMB ABOVE 10000.  REQUESTED LOWER ALTITUDE FROM ATC.  BRIEFING WITH FLIGHT CREW, NO WARNING MESSAGE DISPLAYED ON ECAM.  PERFORMED CPC 1 AND CPC 2 OPS TEST SATIS IAW AMM21-31-00-05-0.  R & R THE NR 2 CPC IAW AMM21-31-11-04-0, AND PERFORMED THE NR 2 CPC BITE TEST NORMAL IAW AMM 21-31-00-05-0.  RAN  ENGINES IAW JRH,AND PERFORMED THE PRESSURIZATION TEST OF FUSELAGE SATIS IAW AMM05-53-00-00-09.  ACFT OK FOR SERVICE.
